Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Oct 9, 2021, 12:55 AM EDT for Miami-Dade County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 9, 2021, 12:55 AM EDT (04:55 UTC)
- Expired
- Oct 9, 2021, 1:30 AM EDT
- In force
- 35 min
- Issued by
- NWS Miami, FL
- Hail
- 0.00 in
- Wind
- 40
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 12 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 4.9 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1997 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
615
WWUS82 KMFL 090455
SPSMFL
Special Weather Statement
National Weather Service Miami FL
1255 AM EDT Sat Oct 9 2021
FLZ070-073>075-173-174-090530-
Inland Collier County FL-Mainland Monroe FL-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
1255 AM EDT Sat Oct 9 2021
...Strong thunderstorms will impact portions of southeastern Collier,
northern Mainland Monroe and Miami-Dade Counties through 130 AM
EDT...
At 1255 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Loop Road Ee
Center to 6 miles west of Intersection Krome And Kendall Drive to
Miami International Airport. Movement was south at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Miami, Hialeah, Homestead, Coral Gables, South Miami, Homestead Miami
Speedway, Black Point, Homestead General Airport, The Redland,
Kendall, Miami Gardens, Doral, Miami Lakes, Hialeah Gardens,
Pinecrest, Opa-Locka, Miami Springs, Sweetwater, Florida City and
West Miami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2554 8012 2536 8056 2537 8094 2593 8105
2587 8061 2593 8027
TIME...MOT...LOC 0455Z 356DEG 21KT 2572 8093 2568 8059 2580 8029
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
SBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Oct 8, 7:30 PM EDT, 5 hours 25 minutes earlier.
Area forecast discussion, Oct 8, 7:30 PM EDT, 5 hours 25 minutes before
Area Forecast Discussion...UPDATED National Weather Service Miami FL 730 PM EDT Fri Oct 8 2021 .AVIATION(00Z TAFS)... Most of the TAF sites should remain dry through 6Z then VCSH until 14Z. The only exception is at KPBI taf site where VCTS will remain until 03Z for the line of showers and storms working southward from SE Central Florida. VCTS will affect the east coast taf sites after 14Z Saturday with a tempo group from 18 until 22Z except 15 to 18Z at KAPF taf site. Winds will be light and variable outside of any showers or storms tonight. Ceiling should also remain in VFR conditions, but could fall down into MVFR or even IFR conditions in the showers and storms. && .PREV DISCUSSION... (Issued 307 PM EDT Fri Oct 8 2021) SHORT TERM (Now through Saturday)... Moisture continues to move into South Florida ahead of a trough across the SE CONUS. A diurnal seabreeze convective pattern across the region today with higher overall coverage than previous days with the increased moisture. Initial development will be along sea breezes with additional development along outflow boundary interactions. Hi-res models continue to depict highest coverage over the interior and Gulf coast. Convection may linger into the later part of the evening for some areas. Main impacts will be lightning and heavy rainfall with the strongest storms. A mid-upper level trough will approach the region Saturday with a frontal boundary stalling to the north. South Florida will remain in the very moist warm sector tomorrow. Precipitable water values will be around 2 inches as moisture transport vectors continue to bring tropical moisture ahead of the front from the Caribbean and Gulf of Mexico. Diurnal heating will not be a problem tomorrow with temperatures rising into the upper 80s. This will lead to plenty of instability for convective development. Model soundings are depicting temperatures cooling aloft and increasing steep mid-level lapse rates. Meso and global models depict 500mb temps approaching -10C as well as mid level lapse rates around 6.5 C/km. Looking at all these factors, the potential for strong to even severe thunderstorms looks to exist on Saturdays. The primary concerns would be strong to damaging wind gusts and hail. Given the moisture profile as well, efficient rainfall with high rainfall rates may lead to localized flooding. Other hazards such as a tornadic potential will have to be monitored tomorrow as the event unfolds. Monitoring bulk shear values and the east coast seabreeze for SRH increasing right along the Atlantic coast. Overall, an active setup for scattered to numerous showers and thunderstorms with the potential for strong to potential severe storms tomorrow afternoon and evening across South Florida. LONG TERM (Saturday Night through Friday)... Later this weekend and into early next week an upper level low will close off and drift generally toward our region. This will allow for colder temperatures aloft, which should provide a source for a better thermodynamic profile through the weekend in regards to shower and t'storm chances. At the surface, the low level flow appears rather lackluster, which will lead to a slower moving sea breeze. With the relatively steep lapse rates aloft and a surface trigger thanks to the diurnal cycle, showers and storms will be common on Sunday, although some drier air in the mid level tries to work in across the northern tier Sunday and into Monday. The synoptics going through the week looks to be rather complicated. The aforementioned upper low is forecast to continue to drift southward into the western Caribbean through the remainder of the period. Across the Southeast US, a ridge begins to develop. The GFS and to some extent the ECMWF indicate the formation of a Rex Block over Florida during this timeframe. Although the synoptics are complex, the expectations here at the surface are rather simple...a continuation of wet season with model QPF signals in all the globals. Of course driven by the diurnal cycle, it appears the best rain chances will be across the southern tier (generally along and south of I-75/Alligator Alley) through out much of the upcoming workweek. These locations will have a better thermodynamics profile (cooler temperatures aloft) and perhaps slightly better moisture quality throughout the column. Temperatures should stick to climo, give or take a degree here or there depending on daily convection. AVIATION(18Z TAFS)... Increased convection this afternoon with VCTS for all sites. Short-fused AMDs may be necessary for added TEMPO groups this afternoon and evening. A brief lull inc SHRA/TSRA is forecast overnight as activity should be mostly confined to the adjacent waters. Rain chances increase Saturday AM for most the region, with PROB30s already added for FLL and MIA. TEMPOs and/or prevailing sub-MFR conditions for Saturday may be needed with later TAF cycles. E winds today, becoming lgt/vrb overnight, and veering SW Saturday. MARINE... East to southeasterly wind flow with fairly benign marine conditions today, with isolated to scattered showers and thunderstorms possible. For this weekend, increasing coverage of showers and storms ahead of a frontal boundary that will stall north of the region. A 1 to 2 ft long period swell will also move into the Atlantic waters off South Florida on Saturday. BEACHES... A moderate rip current risk remains for the Palm Beaches today. Higher than normal astronomical tides (King Tides) could result in minor coastal flooding of vulnerable low-lying coastal areas during the times of high tide this week, though generally light winds and low surf heights should largely mitigate these concerns. An elevated risk of rip currents is possible for the east coast beaches this weekend as a small long period swell moves into the Atlantic waters. && .PRELIMINARY POINT TEMPS/POPS... Miami 76 89 73 87 / 40 70 60 50 West Kendall 74 89 70 88 / 40 70 60 50 Opa-Locka 75 89 72 88 / 40 70 60 50 Homestead 74 88 70 86 / 30 70 60 50 Fort Lauderdale 75 87 73 86 / 50 70 60 50 N Ft Lauderdale 75 88 73 87 / 50 70 60 50 Pembroke Pines 74 87 71 87 / 50 70 60 50 West Palm Beach 73 87 71 87 / 50 70 60 40 Boca Raton 75 87 72 87 / 50 70 60 50 Naples 75 86 72 87 / 50 70 30 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Update/Aviation...BNB Tonight/Saturday and Marine...Kelly Saturday Night through Friday...Frye Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Oct 8, 4:04 PM EDT, 8 hours 51 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 404 PM EDT Fri Oct 8 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 091415- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 404 PM EDT Fri Oct 8 2021 ...Scattered Storms This Afternoon And Evening... ...Moderate Risk Of Rip Currents Palm Beaches... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Rip currents: There is a moderate risk of rip currents along the Atlantic beaches of Palm Beach County. Thunderstorms: Isolated to scattered thunderstorms are possible, mainly this afternoon and evening inland. Frequent lightning, strong wind gusts, and heavy rainfall are the primary concerns with the strongest thunderstorms. Flooding: Heavy rainfall from storms could lead to localized flooding across low lying and poor drainage areas of South Florida. Waterspouts: Waterspouts are possible across all the local South Florida waters. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY An elevated risk of rip currents will linger along the Palm Beaches at least through late week. Increasing shower and thunderstorm activity heading into the weekend as a disturbance approaches the area. Flooding from locally heavy rainfall and stronger storms could become a concern on Saturday. Higher than normal astronomical tides (King Tides) will affect South Florida this week, and minor coastal flooding could become a concern around the times of high tide. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Oct 8, 9:39 PM EDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Miami FL
939 PM EDT Fri Oct 8 2021
FLZ067-068-168-090230-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
939 PM EDT Fri Oct 8 2021
...Strong thunderstorms will impact portions of Palm Beach County
through 1030 PM EDT...
At 939 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a landspout along a line
extending from near Wellington to 10 miles southeast of Belle Glade
Camp to near Holey Land Wildlife Refuge. Movement was east at 20 mph.
HAZARD...Landspouts and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
West Palm Beach, Boca Raton, Boynton Beach, Delray Beach, Wellington,
Palm Beach Gardens, Lake Worth, Riviera Beach, Belle Glade, Palm
Beach, South Bay, Ocean Ridge, Greenacres, Royal Palm Beach,
Parkland, Palm Springs, Lantana, Lake Park, Atlantis and Haverhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2677 8003 2654 8003 2652 8006 2633 8021
2633 8082 2672 8071 2691 8029
TIME...MOT...LOC 0139Z 272DEG 18KT 2665 8030 2657 8054 2639 8069
LANDSPOUT...POSSIBLE
LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RAGSpecial weather statement, Oct 8, 10:15 PM EDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Miami FL
1015 PM EDT Fri Oct 8 2021
FLZ071-072-090245-
Inland Broward County FL-Metro Broward County FL-
1015 PM EDT Fri Oct 8 2021
...Strong thunderstorms will impact portions of central Broward
County through 1045 PM EDT...
At 1014 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from 8 miles southwest of Loxahatchee NWR to 10 miles
northwest of Mile Marker 30 On Alligator Alley to near Intersection
Alligator Alley And Miami Canal. Movement was southeast at 15 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Pembroke Pines, Miramar, Coral Springs, Weston, Parkland, Mile Marker
30 On Alligator Alley, Intersection Alligator Alley And Miami Canal,
East Toll Gate On Alligator Alley, Intersection I-75 And U.S. 27 and
West Broward Rec. Area On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2616 8038 2596 8044 2596 8057 2597 8068
2598 8068 2599 8084 2634 8066 2633 8022
TIME...MOT...LOC 0214Z 299DEG 13KT 2644 8046 2628 8061 2613 8065
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RAGSpecial weather statement, Oct 8, 10:39 PM EDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Miami FL
1039 PM EDT Fri Oct 8 2021
FLZ067-068-071-072-168-172-090315-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
1039 PM EDT Fri Oct 8 2021
...Strong thunderstorms will impact portions of central Broward and
southeastern Palm Beach Counties through 1115 PM EDT...
At 1039 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Palm Beach to near Whisper Walk to East Toll Gate
On Alligator Alley. Movement was east at 30 mph.
HAZARD...Funnel clouds and wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Fort Lauderdale, Hollywood, Coral Springs, West Palm Beach, Pompano
Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach,
Boynton Beach, Delray Beach, Tamarac, Wellington, Margate, Lake
Worth, Lighthouse Point, Palm Beach, Lauderdale-By-The-Sea and
Highland Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2680 7955 2644 7985 2606 8019 2605 8073
2654 8060 2676 8011
TIME...MOT...LOC 0239Z 264DEG 27KT 2666 8004 2641 8024 2615 8051
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SBLocal storm report, Oct 8, 10:44 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1044 PM EDT FRI OCT 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM TSTM WND GST 15 WNW BOCA RATON EQUES 26.49N 80.43W
10/08/2021 M49 MPH PALM BEACH FL MESONET
MESONET STATION LOHF1 AT LOXAHATCHEE
REPORTED A 49 MPH WIND GUST AT 10:32 PM.
&&
RAGSpecial weather statement, Oct 9, 12:28 AM EDT, 27 minutes before
Special Weather Statement
National Weather Service Miami FL
1228 AM EDT Sat Oct 9 2021
FLZ070>075-173-090500-
Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
1228 AM EDT Sat Oct 9 2021
...Strong thunderstorms will impact portions of southeastern Collier,
northern Mainland Monroe, northern Miami-Dade and south central
Broward Counties through 100 AM EDT...
At 1228 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 8 miles south of Big
Cypress National Preserve to near Fortymile Bend to near Doral to
Opa-Locka. Movement was southeast at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Miami, Hialeah, Pembroke Pines, Miramar, Davie, Coral Gables, South
Miami, Miami Gardens, Kendall, The Redland, North Miami, Doral, Miami
Lakes, Cooper City, Hialeah Gardens, Pinecrest, Opa-Locka, Miami
Springs, Sweetwater and Miami Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2573 8115 2557 8065 2564 8033 2583 8018
2605 8030 2606 8054 2592 8075 2600 8112
TIME...MOT...LOC 0428Z 335DEG 8KT 2584 8108 2575 8074 2582 8042 2591
8028
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SBSpecial weather statement, Oct 9, 12:55 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
1255 AM EDT Sat Oct 9 2021
FLZ070-073>075-173-174-090530-
Inland Collier County FL-Mainland Monroe FL-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
1255 AM EDT Sat Oct 9 2021
...Strong thunderstorms will impact portions of southeastern Collier,
northern Mainland Monroe and Miami-Dade Counties through 130 AM
EDT...
At 1255 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Loop Road Ee
Center to 6 miles west of Intersection Krome And Kendall Drive to
Miami International Airport. Movement was south at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Miami, Hialeah, Homestead, Coral Gables, South Miami, Homestead Miami
Speedway, Black Point, Homestead General Airport, The Redland,
Kendall, Miami Gardens, Doral, Miami Lakes, Hialeah Gardens,
Pinecrest, Opa-Locka, Miami Springs, Sweetwater, Florida City and
West Miami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2554 8012 2536 8056 2537 8094 2593 8105
2587 8061 2593 8027
TIME...MOT...LOC 0455Z 356DEG 21KT 2572 8093 2568 8059 2580 8029
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SBThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 8:11 PM EDT | Special Weather Statement | MFL | Palm Beach | 34 min |
| Oct 8, 8:28 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| Oct 8, 9:05 PM EDT | Special Weather Statement | MFL | Palm Beach | 40 min |
| Oct 8, 9:24 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Oct 8, 9:39 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Oct 8, 9:59 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 46 min |
| Oct 8, 10:15 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| Oct 8, 10:39 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Oct 9, 12:28 AM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| Oct 9, 1:04 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 116 min |
| Oct 9, 1:32 AM EDT | Special Weather Statement | MFL | Miami-Dade, Monroe | 28 min |
| Oct 9, 1:39 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Oct 9, 8:22 AM EDT | Coastal Flood Statement | MFL | Broward, Miami-Dade, Palm Beach | 30 hr |
| Oct 9, 12:22 PM EDT | Special Weather Statement | MFL | Glades | 53 min |
| Oct 9, 12:43 PM EDT | Special Marine Warning | MFL | 62 min | |
| Oct 9, 12:53 PM EDT | Special Marine Warning | MFL | 67 min | |
| Oct 9, 12:58 PM EDT | Special Weather Statement | MFL | Glades | 32 min |
| Oct 9, 1:05 PM EDT | Special Weather Statement | MFL | Hendry | 40 min |
| Oct 9, 1:34 PM EDT | Special Weather Statement | MFL | Hendry | 41 min |
| Oct 9, 1:40 PM EDT | Special Marine Warning | MFL | 65 min | |
| Oct 9, 1:45 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Oct 9, 1:48 PM EDT | Special Marine Warning | MFL | 27 min | |
| Oct 9, 2:09 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Oct 9, 2:13 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Oct 9, 2:34 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Oct 9, 2:36 PM EDT | Special Marine Warning | MFL | 84 min | |
| Oct 9, 2:40 PM EDT | Special Weather Statement | MFL | Martin | 65 min |
| Oct 9, 2:48 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Oct 9, 2:48 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Oct 9, 3:12 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 33 min |
| Oct 9, 3:14 PM EDT | Special Weather Statement | MFL | Broward | 31 min |
| Oct 9, 3:29 PM EDT | Special Weather Statement | MFL | Monroe | 31 min |
| Oct 9, 3:44 PM EDT | Special Weather Statement | MFL | Martin | 31 min |
| Oct 9, 4:06 PM EDT | Special Marine Warning | MFL | 54 min | |
| Oct 9, 4:11 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Oct 9, 4:30 PM EDT | Special Weather Statement | MFL | Monroe | 30 min |
| Oct 9, 6:20 PM EDT | Special Weather Statement | MFL | Collier | 55 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.